# SDR AALA202202095221

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A300*
- Aircraft serial: 1492
- Aircraft time: 68,753 hours, 26,112 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR DIFFICULT TO OPEN. REPLACED UPPER DOOR LOCK AT MID LAVATORY DOOR PER AMM 25-45-19.
